# SDR AALA202306201685

- Difficulty date: June 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A320*
- Aircraft serial: 4134
- Aircraft time: 45,318 hours, 17,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133494
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 45,317 hours, 17,015 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE EMERGENCY LIGHT TEST THE EMERGENCY POWER SUPPLY UNIT (11WL) EXIT LEFT FLAGGED. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-38-400-001-A.
